Kansas, 2014Dust Storm and High Wind in Kansas, April 27, 2014
April 27, 2014 · NWS GLD · 9 events in 5 counties and zones
An intense low pressure system moved slowly across the Central High Plains which resulted in several high wind and blowing dust events over a 2-3 day period. Wind gusts reached over 60 mph which resulted in minor damage and significantly reduced visibility in blowing dirt.
Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $500
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An intense low pressure system moved slowly across the Central High Plains which resulted in several high wind and blowing dust events over a 2-3 day period. Wind gusts reached over 60 mph which resulted in minor damage and significantly reduced visibility in blowing dirt.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before the first event at Apr 27, 1:37 PM CST, 23 minutes earlier.
Area forecast discussion, Apr 27, 1:37 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
137 PM MDT SUN APR 27 2014
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 135 PM MDT SUN APR 27 2014
THE UPPER LOW WILL LIFT NORTHEAST INTO SOUTHWEST NEBRASKA TONIGHT
AND THEN REMAIN OVER NEBRASKA MONDAY. THE SURFACE LOW WILL MOVE
NORTHEAST INTO EAST NEBRASKA TONIGHT AND CONTINUE THROUGH MONDAY.
MODESL SHOW THE BEST LIFT AND MOISTURE OVER THE NORTHERN FA WITH
LESSER AMOUNTS OF MOISTURE SOUTH. HIGHEST POPS WILL BE IN THE
NORTHWEST FA WITH THE LOWERS POPS IN THE SOUTH. POPS WILL VARY FROM
LIKELY IN THE NORTHWEST TO SLIGHT CHANCE IN THE SOUTH TONIGHT. THE
FORECAST SOUNDING AT YUMA INDICATE THAT IT MIGHT BE COLD ENOUGH FOR
LIGHT SNOW TO MIX IN WITH THE RAIN FOR A FEW HOURS EARLY MONDAY. A
DECREASING MOISTURE TREND CONTINUES MONDAY BUT WITH EVEN LESS
MOISTURE FROM NORTH TO SOUTH. POPS MONDAY SHOULD RANGE FROM SLIGHT
CHANCE ACROSS MOST OF THE FA WITH CHANCE ACROSS THE NORTHERN FA.
STRONG WIND WILL SLOWLY MIGRATE INTO THE EASTERN FA BY THIS
EVENING WITH WINDY CONDITIONS THROUGH THE NIGHT OVER THE FA. AN
AREA OF STRONG WINDS EXPANDS OVER THE FA MONDAY. WIND HIGHLIGHTS
WILL BE NEEDED AGAIN BUT WILL HOLD OFF ISSUING NOW IN ORDER TO
AVOID CONFUSION WITH HIGHLIGHTS ALREADY IN EFFECT. A HIGH WIND
WARNING MAY BE NEEDED IN THE NORTH AND EASTERN FA AND WIND
ADVISORY IN THE WEST.
MIN TEMPERATURES TONIGHT WILL FALL INTO THE MID AND UPPER 30S IN THE
WEST TO THE LOWER 40S EAST. MAX TEMPERATURES MONDAY WILL BE IN THE
LOWER TO MID 50S.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 104 PM MDT SUN APR 27 2014
ANOTHER VORTICITY LOBE WILL BE ROTATING AROUND THE MAIN UPPER LOW
MONDAY NIGHT AND TUESDAY MORNING...BRINGING SCATTERED RAIN SHOWERS
POSSIBLY MIXED WITH SNOW SHOWERS IN THE WESTERN AREAS WHERE WET
BULB ZERO HEIGHTS WILL BE SUFFICIENTLY LOW. MODELS SHOW A LULL IN
PRECIPITATION CHANCES TUESDAY AFTERNOON AND EVENING...WITH A ONLY
A FEW ISOLATED/WIDELY SCATTERED SHOWERS IN SOUTHWEST NEBRASKA AND
NORTHEAST COLORADO.
WIND WILL BE AN ONGOING CONCERN. VERY WINDY CONDITIONS MONDAY
EVENING WILL ONLY DIMINISH SLIGHTLY THROUGH THE OVERNIGHT HOURS
WITH CORE OF THE LOW LEVEL JET DIRECTLY OVERHEAD. THE STRONGEST
WINDS ON TUESDAY APPEAR THAT THEY WILL BE OVER THE WESTERN HALF OF
THE FORECAST AREA...WITH EITHER A HIGH END WIND ADVISORY OR HIGH
WIND WARNING BEING REQUIRED...GRADUALLY DIMINISHING TUESDAY NIGHT.
THE LATTER PART OF THE WEEK WILL BE COOL...BREEZY...WITH A CHANCE
FOR RAIN SHOWERS AT TIMES. PRIMARY SENSIBLE WEATHER CONCERN DURING
THE EXTENDED FORECAST PERIOD WILL BE WIND ON WEDNESDAY.
ON THE SYNOPTIC SCALE AN UPPER LOW WILL BE OVER THE UPPER MIDWEST
WITH A RIDGE ACROSS THE WEST COAST. THIS WILL RESULT IN PERSISTENT
NORTHWESTERLY FLOW FROM UPPER LEVELS TO THE SURFACE. THIS PATTERN
DOES NOT CHANGE MUCH INTO THE WEEKEND...BASICALLY THE UPPER LOW WILL
DRIFT NORTHEASTWARD WHILE THE RIDGE OVER THE WEST COAST GRADUALLY
WEAKEN AND MOVES EAST SLIGHTLY. THE NORTHWESTERLY FLOW IN PLACE WILL
HELP ADVECT MOISTURE SOUTHWARD DOWN THE HIGH PLAINS AT TIMES...WITH
THE BEST MOISTURE IN PLACE FRIDAY INTO SATURDAY.
WED/THURS...BREEZY WITH MID/HIGH CLOUD COVER AT TIMES. PRECIP
CHANCES ARE NOT GREAT. EARLY WEDNESDAY MORNING THERE COULD BE
SUFFICIENT LOW LEVEL MOISTURE AND SOMEWHAT STEEP LOW LEVEL LAPSE
RATES TO SUPPORT SOME SPRINKLES...BUT NOTHING MORE DUE TO DRY AIR
ABOVE 700MB. /AND THAT IS IF YOU CONSIDER THE OPTIMISTIC GFS...THE
GEM AND ECMWF PAINT A DRIER PICTURE./ ON THURSDAY AFTERNOON THERE IS
MORE MID/HIGH LEVEL MOISTURE AND STEEP LAPSE RATES UP THROUGH 700MB
AND GOOD MODEL AGREEMENT ON SUCH A SOLUTION...BUT WITH LARGE SCALE
SUBSIDENCE IN PLACE ANY SHOWERS WOULD HAVE A HARD TIME
DEVELOPING...NOT TO MENTION THE AMOUNT OF DRY AIR NEAR THE SURFACE
FALLING PRECIPITATION WOULD HAVE TO OVERCOME. WINDS WILL BE MORE OF
A CONCERN WITH BREEZY WINDS BOTH DAYS...THOUGH AT THIS POINT IT
LOOKS LIKE THINGS WILL STAY BELOW ADVISORY-LEVEL CRITERIA. /WIND
ADVISORY IS 3 HOURS SUSTAINED 30 MPH AND/OR A GUST TO 45MPH./ TEMPS
WILL BE COOLER AS NORTH/NORTHWESTERLY WINDS BRING IN COOL AIR AT MID
LEVELS.
FRI/SAT...A BIT WARMER WITH MORE SUNSHINE AND A BETTER CHANCE FOR
SHOWERS. NOT AS BREEZY AS EARLIER IN THE WEEK...WHICH WILL BE A
RELIEF. MOISTURE WILL ADVECT SOUTH DOWN THE HIGH PLAINS INTO THE
REGION WHICH...COMBINED WITH SURFACE HEATING CREATING STEEP LOW
LEVEL LAPSE RATES...WILL PRODUCE A FAVORABLE ENVIRONMENT FOR SOME
LIGHT RAIN SHOWERS. BEST CHANCE LOOKS TO BE LATE FRIDAY AFTERNOON
INTO THE EVENING. LOW/MID LEVEL FLOW STILL OUT OF THE NORTH SO HIGHS
WILL BE DEPENDENT ON SURFACE HEATING.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1140 AM MDT SUN APR 27 2014
VFR CONDITIONS WILL DETERIORATE TO MVFR AT KGLD AND KMCK AS
SCATTERED SHOWERS AND THUNDERSTORMS MOVE EAST OF THE ROCKIES THIS
AFTERNOON AND EVENING. THE UPPER LOW WILL MOVE NORTHEAST TONIGHT
AND SHOWERS AND STORMS WILL GRADUALLY DECREASE. KGLD WILL BECOME
VFR AGAIN EARLY MONDAY MORNING. ALTHOUGH SHOWERS SHOULD END AT
KMCK EARLY MONDAY MORNING THE SITE WILL REMAIN MVFR THROUGH THE
END OF THIS FORECAST. STRONG NORTHWEST WIND WILL PREVAIL AT BOTH
SITES THROUGH THE FORECAST.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HIGH WIND WARNING UNTIL 6 AM MDT /7 AM CDT/ MONDAY FOR KSZ001-
002-013-014-027-028-041-042.
WIND ADVISORY FROM 10 PM THIS EVENING TO 7 AM CDT MONDAY FOR
KSZ003-004-015-016-029.
CO...HIGH WIND WARNING UNTIL 6 AM MDT MONDAY FOR COZ090>092.
NE...HIGH WIND WARNING UNTIL 6 AM MDT /7 AM CDT/ MONDAY FOR NEZ079-
080.
WIND ADVISORY FROM 10 PM THIS EVENING TO 7 AM CDT MONDAY FOR
NEZ081.
&&
SHORT TERM...FS
LONG TERM...024
AVIATION...FSHazardous weather outlook, Apr 27, 10:41 AM CST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1041 AM MDT SUN APR 27 2014
COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281430-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1041 AM MDT SUN APR 27 2014 /1141 AM CDT SUN APR 27 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
STRONG NORTHWEST WINDS WILL CONTINUE TO SPREAD EAST ACROSS THE TRI
STATE AREA THIS AFTERNOON AND TONIGHT. LOCALIZED VISIBILITIES NEAR
ZERO CANNOT BE RULED OUT WHERE WINDS GUST TO 60 MPH NEAR OPEN
FIELDS.
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE IN EASTERN
COLORADO AND MOVE INTO SOUTHWEST NEBRASKA AND NORTHWEST KANSAS
THIS AFTERNOON AND TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED. HOWEVER...A BRIEF WEAK TORNADO CANNOT BE RULED OUT NEAR
THUNDERSTORMS THIS AFTERNOON IN EASTERN COLORADO AND NORTHWEST
KANSAS...WEST OF HIGHWAY 27.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
WINDY CONDITIONS WILL CONTINUE THROUGH TUESDAY WITH LOCALIZED
REDUCTIONS IN VISIBILITY DUE TO AREAS OF BLOWING DUST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
In the hours before
Special weather statement, Apr 27, 12:22 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1222 PM MDT SUN APR 27 2014
COZ091-271845-
KIT CARSON COUNTY-
1222 PM MDT SUN APR 27 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 1219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR STRATTON...MOVING SOUTHEAST AT 20 MPH.
SPOTTERS REPORTED ROTATION WITH THIS STORM. A BRIEF WEAK TORNADO IS
POSSIBLE.
WINDS TO 60 MPH ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3910 10233 3907 10259 3930 10273 3938 10253
TIME...MOT...LOC 1821Z 327DEG 19KT 3926 10257
STASSER
Local storm report, Apr 27, 12:27 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1227 PM MDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 3 NW JOES 39.68N 102.72W
04/27/2014 E0.25 INCH YUMA CO TRAINED SPOTTER
COPIOUS AMOUNTS OF PEA SIZED HAIL ACCUMULATING
&&
024Special weather statement, Apr 27, 12:27 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1227 PM MDT SUN APR 27 2014
COZ090-271900-
YUMA COUNTY-
1227 PM MDT SUN APR 27 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 1223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR JOES...MOVING SOUTH AT 35 MPH.
STORM SPOTTERS REPORTED LOTS OF ACCUMULATING PEA SIZE HAIL 3 MILES
JOES. WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3976 10278 3972 10261 3957 10264 3957 10281
3958 10281
TIME...MOT...LOC 1826Z 013DEG 33KT 3964 10273
STASSERSpecial weather statement, Apr 27, 1:20 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
120 PM MDT SUN APR 27 2014
KSZ029-272015-
GOVE-
220 PM CDT SUN APR 27 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GOVE COUNTY IN WEST CENTRAL KANSAS...
AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SCATTERED SHOWERS IN GOVE COUNTY...MOVING NORTH AT AROUND 20 MPH.
WINDS TO 55 MPH AND AREAS OF BLOWING DUST WITH REDUCED VISIBILITY
ARE EXPECTED WITH THESE SHOWERS.
THIS INCLUDES INTERSTATE 70 IN NORTHERN GOVE COUNTY.
&&
LAT...LON 3870 10016 3870 10082 3914 10081 3913 10015
TIME...MOT...LOC 1918Z 000DEG 12KT 3894 10053
024
Local storm report, Apr 27, 1:41 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
141 PM MDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM TSTM WND GST 2 ESE OAKLEY 39.11N 100.82W
04/27/2014 E54 MPH LOGAN KS MESONET
BLOWING DUST REDUCED VISIBILITY TO 2 MILES.
0105 PM TSTM WND GST BURLINGTON 39.31N 102.27W
04/27/2014 M53 MPH KIT CARSON CO ASOS
BLOWING DUST REDUCED VISIBILITY TO 3 MILES.
&&
ALWSpecial weather statement, Apr 27, 1:46 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
146 PM MDT SUN APR 27 2014
KSZ015-272045-
SHERIDAN-
246 PM CDT SUN APR 27 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERIDAN COUNTY IN NORTHWEST KANSAS...
AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS ACROSS SOUTHERN
SHERIDAN COUNTY...MOVING NORTH AT 20 MPH.
WINDS TO 55 MPH AND AREAS OF BLOWING DUST WITH VISIBILITY REDUCED TO
LESS THAN A MILE ARE POSSIBLE WITH THESE SHOWERS AND THUNDERSTORMS.
&&
LAT...LON 3913 10072 3957 10072 3957 10016 3913 10016
TIME...MOT...LOC 1945Z 191DEG 18KT 3911 10048
024
High Wind, Cheyenne
- When
- April 27, 2:00 PM CST to 6:00 PM CST
- Where
- Cheyenne forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.786, -101.731 (the zone’s center; the record gives no point)
Spotter estimated peak wind gusts of 60 mph along with a dust storm in progress and zero visibility in blowing dirt.
Dust Storm, Cheyenne
- When
- April 27, 2:00 PM CST to 6:00 PM CST
- Where
- Cheyenne forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.786, -101.731 (the zone’s center; the record gives no point)
Spotter reported zero visibility in blowing dirt and estimated wind gusts to 60 mph.
High Wind, Sherman
- When
- April 27, 1:00 PM MST to 5:00 PM MST
- Where
- Sherman forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Property damage
- $500
- Reported by
- ASOS
- Coordinates
- 39.351, -101.720 (the zone’s center; the record gives no point)
Visibility under one mile in blowing dirt. A parking lot light pole was also blown over.
Dust Storm, Sherman
- When
- April 27, 1:00 PM MST to 5:00 PM MST
- Where
- Sherman forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 39.351, -101.720 (the zone’s center; the record gives no point)
Zero visibility on the Sherman-Cheyenne county line on Highway 27.
High Wind, Thomas
- When
- April 27, 2:00 PM CST to 6:00 PM CST
- Where
- Thomas forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.351, -101.055 (the zone’s center; the record gives no point)
Mesonet site 2 miles NW of Colby. Two mile visibility reported in Colby.
Dust Storm, Thomas
- When
- April 27, 2:00 PM CST to 6:00 PM CST
- Where
- Thomas forecast zone
- Reported by
- NWS Employee
- Coordinates
- 39.351, -101.055 (the zone’s center; the record gives no point)
Zero visibility in blowing dirt on Interstate 70 at MM45 (Levant exit).
High Wind, Wallace
- When
- April 27, 1:00 PM MST to 5:00 PM MST
- Where
- Wallace forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.917, -101.764 (the zone’s center; the record gives no point)
Mesonet site located 8 miles SSE of Sharon Springs.
Dust Storm, Wallace
- When
- April 27, 1:00 PM MST to 5:00 PM MST
- Where
- Wallace forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 38.917, -101.764 (the zone’s center; the record gives no point)
Zero visibility estimated from neighboring visibility reports and dirt plumes noted on visible satellite imagery.
Dust Storm, Logan
- When
- April 27, 2:00 PM CST to 6:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 38.917, -101.148 (the zone’s center; the record gives no point)
Near zero visibility reported in the Page City area.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Dust Storm
- Blowing dust that reduced visibility to a quarter mile or less.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Arkansas, April 27 to 30, 201416 deaths · 194 injured · $229 million · EF4 · 45 events
- Tornadoes and Flash Flood in Mississippi, April 27 to 28, 20141 death · 32 injured · $18 million · EF3 · 15 events
- Tornadoes and Hail in Oklahoma, April 27, 20141 death · 12 injured · $3.0 million · EF2 · 23 events
- Tornadoes and Hail in Kansas, April 27, 201425 injured · $11 million · EF2 · 3 events
- Tornadoes and Hail in Iowa, April 27, 20142 deaths · 3 injured · EF1 · 23 events
- Tornado and Hail in Iowa, April 27, 201411 injured · $656,000 · EF1 · 28 events
- Tornado and Hail in Tennessee, April 27 to 29, 2014$381,000 · EF1 · 37 events
- Flash Flooding in Arkansas, April 27 to 28, 2014$3.8 million · 4 events
- Tornado and Flood in Kansas, April 27, 2014EF2 · 10 events
- Dust Storm in Oklahoma, April 27, 20145 injured · $200,000 · 1 event
- Flash Flooding and Flooding in Missouri, April 27 to 29, 2014$410,000 · 83 kt wind · 11 events
- Hail in Texas, April 27 to 28, 2014$189,000 · 2.75 in hail · 24 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 513885, 513886, 513887, 513888, 513889, 513890, 513891, 513892, 513893.